Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Severe rash, pink circle with small acne in right testis, thigh. How to get relief?

hi Doc from last night (its been 24 hrs) all off sudden i had a intense rash on my right testis and the thight area in contact with that testis. Today i just self-examined the area and noticed an area of around 3 cm in circle on my thigh and the right testis with pinkish/brown color and small acnes at the boundary of that pinkish/brownish area. Right now i ve started to feel that same kind of itch on my right testis as well but no such pinkish/brownish area.
Asked On : Sun, 11 Nov 2012
Answers:  2 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello.i think it is a fungal infection it i s tinea cruris.use antihistamine ,antifungal tablets like flucanozole and zimig ointment should be used
Answered: Sat, 17 Aug 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
it is fungal infection as fungus
typically fungal infection look like this
keep area dry and airy
sweat free
start fluconazole 150 m once a week for 4 week
add antiallergic sos for itch
apply anti funal ointment and powders for lon in the areas
Answered: Sat, 17 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor